# SDR RJE2004F00000

- Difficulty date: June 3, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N477TA
- Make and model: Airbus A319-132
- Aircraft serial: 1952
- Engine: Iae V2524A5
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315301
- Part serial: 45725055
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK OF FLIGHT 390 AT TGU STATION, IT WAS FOUND ONE TIRED WITHOUT PRESSURE AND ANOTHER ONE WITH A CUT IN THE SHOULDER.  AIRCRAFT REMAINS ON GROUND FOR MAINTENANCE AT TGU STATION.  TECHS PERFORMED INSPECTION IAW AMM 05-51-15, AND FOUND MAIN WHEEL NR 3 DEFLATED AND MAIN WHEEL NR 1 WITH A CUT OUT OF LIMITS.  NO OTHER DAMAGES WERE FOUND TO THE AIRCRAFT.  WHEELS NR 1, NR 2, NR 3, AND NR 4 WERE REPLACED IAW MM.  AIRCRAFT RETURNED TO NORMAL OPERATION.
